Advertisement

Israel Journal of Mathematics

, Volume 6, Issue 1, pp 39–48 | Cite as

Extreme point properties of convex bodies in reflexive Banach spaces

  • Joram Lindenstrauss
  • R. R. Phelps
Article

Abstract

A study is made of topological and cardinality properties of the set of extreme points of bounded closed convex sets with interior in reflexive Banach spaces. Some related results, and applications to earlier work, are obtained as corollaries.

Keywords

Extreme Point Unit Ball Convex Body Reflexive Banach Space Closed Convex Hull 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    G. Choquet,Systems of linear functional equations, Equationes Mathematicae, (to appear).Google Scholar
  2. 2.
    K. Kuratowski,Topology, Vol. 1, New York, N.Y., 1966.Google Scholar
  3. 3.
    Joram Lindenstrauss,Extension of compact operators, Mem. Amer. Math. Soc.48, Providence, R.I., 1964.Google Scholar
  4. 4.
    —————,On operators which attain their norm, Israel J. Math.1 (1963), 139–148.zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    —————,On nonseparable reflexive Banach spaces, Bull. Amer. Math. Soc.72 (1966), 967–970.zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    R. R. Phelps,Lectures on Choquet’s theorem, Princeton, N.J., 1966.Google Scholar

Copyright information

© Hebrew University 1968

Authors and Affiliations

  • Joram Lindenstrauss
    • 1
    • 2
  • R. R. Phelps
    • 1
    • 2
  1. 1.Hebrew University of JerusalemIsrael
  2. 2.University of WashingtonSeattle

Personalised recommendations